# SDR FDEA202510101938

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: NCA62443
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AIR-CONDITION COMPARTMENT AFT BULKHEAD APPROXIMATE STATION   595 LONGERON 46LEFT X= 42, DOUBLER FOUND CRACKED. CRACKED DOUBLER AT LEFT HAND AIR-CONDITION COMPARTMENT AFT BULKHEAD APPROXIMATE   STATION 595 LONGERON 46LEFT X= 42 AREA REPAIRED AS PER EA# 1-5310-T0385104 P1 TITLE:   FUSELAGE - MAINFRAME - STA 595 AFT PRESSURE BULKHEAD - CRACK FOUND ON NCA6244-3   DOUBLER LAYER AT X = 42, ADJACENT TO SIDE LOAD FITTING AND EA# 1-0700-T0385102 PART 1   AND PART 2 TITLE: JACKING - JACKING AND SHORING - STA 595 AFT PRESSURE BULKHEAD WEB   CRACK REPAIR - JACK AND SHORE REQUIREMENTS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
